Maryland, 2016Winter Storm in Maryland, February 15, 2016
February 15, 2016 · NWS AKQ · 4 events in 4 counties and zones
The combination of Cold High Pressure moving off the Mid Atlantic Coast and Low Pressure tracking from eastern Texas northeast toward the Mid Atlantic Coast produced between three and six inches of snow across the Lower Maryland Eastern Shore.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of Cold High Pressure moving off the Mid Atlantic Coast and Low Pressure tracking from eastern Texas northeast toward the Mid Atlantic Coast produced between three and six inches of snow across the Lower Maryland Eastern Shore.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Feb 14, 9:59 PM EST, 3 hours 1 minute earlier.
Area forecast discussion, Feb 14, 9:59 PM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
959 PM EST SUN FEB 14 2016
.SYNOPSIS...
ARCTIC HIGH PRESSURE MOVES OFF THE MID ATLANTIC COAST TONIGHT...AS
A TROUGH OF LOW PRESSURE EXTENDS NORTHEAST FROM THE TENNESSEE
VALLEY. LOW PRESSURE OVER THE DEEP SOUTH MONDAY....TRACKS NORTHEAST
ACROSS THE MID ATLANTIC REGION TUESDAY MORNING. THE TRAILING COLD
FRONT MOVES OFF THE COAST TUESDAY AFTERNOON. HIGH PRESSURE BUILDS
OVER THE AREA WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
WILL NOT MAKE ANY ADJUSTMENTS TO WINTER WX HEADLINES...WITH SOME
MINOR TWEAKS TO SNOW ACCUMULATIONS MADE FOR THE 1ST PERIOD TONIGHT
THROUGH 6 AM MON MORNING.
CURRENT ANALYSIS INDICATING ~1036 MB SFC HIGH PRESSURE CENTERED
FROM SRN NEW ENGLAND SSW TO ERN NC. UPPER LEVEL TROUGH IN PLACE
OVER THE SRN PLAINS WILL GRADUALLY ALLOW FOR SFC LOW DEVELOPMENT
OVER EAST TEXAS OVERNIGHT. MEANWHILE...AN ELONGATED SFC TROUGH
EXTENDS NE FROM THIS REGION THROUGH THE TN VALLEY UP INTO THE
CENTRAL APPALACHIANS. AS OFTEN OCCURS IN THESE ISENTROPIC
LIFT/WARM ADVECTION SCENARIOS...PRECIP TENDS TO ARRIVE A TAD
EARLY AND ALREADY HAVING LIGHT SNOW DEVELOPING OVER THE PIEDMONT
AND MAKING HEADWAY INTO WRN PORTIONS OF METRO RICHMOND. VSBYS OF 2
TO 5SM INDICATE THIS IS STILL FAIRLY LIGHT...BUT COLD TEMPS ARE IN
PLACE SO EVEN LIGHT SNOW WILL STICK TO AREA ROADWAYS. WITH THESE
TRENDS...HAVE BUMPED UP SNOW AMOUNTS OVERNIGHT ABOUT 0.5" FROM
PREVIOUS FORECAST. THIS DOES NOT CHANGE ANY HEADLINES...BUT DOES
INCREASE SNOW EVENT TOTALS SLIGHTLY FROM PREVIOUS FORECAST. TEMPS
ARE CURRENTLY 20-25 F ACRS MOST AREAS...AND HAVE RAISED OVERNIGHT
LOWS 1-3 F...WITH LITTLE ADDITIONAL FALL IN MINS...UPPER TEENS MD
ERN SHORE TO 20-25 F MOST OTHER AREAS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
THE UPCOMING WX EVENT WILL BE IN TWO PARTS. AS IS USUALLY THE CASE
W/ PTYPE TRANSITION EVENTS...EXACT TIMING OF THE CHANGES IN PTYPE
DIFFICULT. CONTD SN EARLY/MID MRNG MON MRNG BEGINS TO TRANSITION
TO MIXED PTYPE SE TO NW (RA AT CST IN SE VA/NE NC-AND GRADUALLY
UP THE ERN SHORE) BY MID/LT MRNG-EARLY AFTN. ADDITIONAL SN ACCUMS
PSBL FM ABT 12-15Z/16...BRINGING TOTALS TO 3-5 INCHES PIEDMONT IN
CNTRL VA...TIER OF 2-4 INCHES BORDERING THAT AREA TO THE I95
CORRIDOR...THEN TRACE-2 INCHES E AND SE AREAS. HIGHEST QPF LIKELY
TO SHIFT TO THE E FOR MON AFTN/EVE AS TEMPS ARE SLO TO RISE (RMNG
BLO 32F ACRS THE PIEDMONT IN CNTRL VA...REACHING 32F NR THE I95
CORRIDOR...TWD THE L-M40S TO THE E (ESP IN SE VA/NE NC) THROUGH LT
AFTN/EVE.
AFT RELATIVE BREAK IN PCPN OVR MUCH OF THE FA MON EVE...NEXT ROUND
OF PCPN (RA) TO ARRIVE W-E MON NGT (BEFORE MDNGT W-BY LT NGT AT
THE CST) AS LO PRES TRACK NE JUST E OF THE MTNS. THERE MAY BE A
FEW LINGERING POCKETS OF ZR OVR PARTS OF LOUISA/FLUVANNA UNTIL
AFT MDNGT MON NGT. TOTAL ICE ACCUMS FOR THE EVENT RANGING FM A
COUPLE OF TENTHS (ALG-E OF I 95) TO JUST OVR A TENTH OF AN INCH
(W OF I 95). OTRW...HAVE CONTD MENTION OF HVY RA FOR MON NGT/TUE
MRNG. AXIS OF RA PROGRESSES OVR FA TUE MRNG...EXITING THE CST
EARLY- MID AFTN (W/ PARTIAL CLEARING IN ITS WAKE). TEMPS STEADY OR
RISING MON NGT. HI TEMPS TUE FM ARND 50F FAR NW TO ARND 60F SE.
S/W WILL CLIP THE FA LT TUE NGT INTO EARLY WED MORNING W/ A
CHANCE OF RAIN OR SNOW ACRS THE NRN TIER COUNTIES. A LGT SN ACCUM
PSBL. OTRW PARTLY-MOSTLY CLOUDY TUE NGT...CLEARING OUT WED. LO
TEMPS TUE NGT IN THE L30S N...M-U30S ELSW. HI TEMPS WED IN THE
U40S-L50S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
CANADIAN HIGH PRESSURE BUILDS OVER THE EAST COAST ON
THURSDAY...SHIFTING OFF THE COAST THROUGH THE AFTERNOON ON FRIDAY.
A MODERATING TREND COMMENCES LATE WEEK AS THE HIGH MOVES OFFSHORE
AND LOW PRESSURE TRACKS THROUGH THE GREAT LAKES. WEAK COLD FRONT
MOVES ACROSS THE AREA LATE FRIDAY INTO SATURDAY BRINGING A CHANCE
OF RAIN SHOWERS. NEXT FRONT PROGGED TO IMPACT THE AREA SUNDAY
INTO MONDAY WITH RAIN SHOWERS AGAIN BEING THE MAIN CONCERN.
&&
.AVIATION /03Z MONDAY THROUGH FRIDAY/...
WINDS ALONG THE COAST HAVE DIMINISHED AS ARCTIC HIGH PRESSURE
MOVES DIRECTLY OVERHEAD...CAUSING THE TIGHTER TEMP/PRESSURE
GRADIENT TO BE PUSHED WELL OFFSHORE.
COMPLEX WEATHER SYSTEM MOVING INTO THE MID ATLANTIC REGION LATE
SUNDAY NIGHT FROM THE SW-W. PLENTY OF COLD AIR IN PLACE FOR PRECIP
TO BEGIN AS ALL SNOW LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING
FOR ALL TAF SITES. HOWEVER...A DEEPENING LOW MOVING IN FROM THE SW
IS EXPECTED TO PULL WARMER AIR INTO THE REGION. THIS WILL LIKELY
RESULT IN A WINTRY MIX OF SNOW/SLEET/FREEZING RAIN ACROSS CNTRL VA
(PRIMARILY IMPACTING KRIC) AND A CHANGEOVER TO ALL RAIN ACROSS FAR
SE VA/NE NC.
SFC LOW TRACKS ACROSS WV AND WARMING TEMPERATURES WILL ALLOW ALL
PRECIP TO TRANSITION TO MODERATE TO HEAVY RAINFALL MONDAY NIGHT.
CIG/VIS RESTRICTIONS BEGIN AS MVFR SUNDAY NIGHT BUT WILL QUICKLY
DROP TO IFR BY MONDAY MORNING AND ARE ANTICIPATED TO MAINTAIN IFR
(AND POSSIBLY LIFR) CIGS/VIS THROUGH AT LEAST TUESDAY AFTN BEFORE
CONDITIONS START TO IMPROVE.
ANOTHER WEATHER DISTURBANCE SKIRTS ACROSS CNTRL VA TO THE MD
LOWER EASTERN SHORE LATE TUESDAY NIGHT INTO WEDNESDAY
MORNING...LIKELY BRINGING LIGHT SNOW SHOWERS ACROSS THE AREA AND
POSSIBLY IMPACTING KRIC AND KSBY.
&&
.MARINE...
HAVE DROPPED ALL SCA'S THAT WERE IN EFFECT INTO THIS EVENING. HAVE
HOISTED NEW SCA'S FOR THE PERIOD OF LATE MONDAY AND TUESDAY FOR ALL
WATERS.
WINDS REMAIN FAIRLY LIGHT FROM THE E-SE TONIGHT INTO EARLY MON AS
THE HIGH PRESSURE SLIDES WELL OFFSHORE. A COMPLEX LOW PRESSURE
SYSTEM APPROACHES FROM THE SW-W LATE TONIGHT AND IS EXPECTED TO
TRACK NE ACROSS WEST VIRGINIA LATE MON NIGHT/TUE MORNING. A WARM
FRONT WILL LIFT NWD ACROSS THE WATERS MON AFTN/EVENING. WINDS BECOME
MORE SLY BEHIND THE WARM FRONT AND INCREASE TO 15-25KT ALL WATERS
LATE MON EVENING (EXCEPT 15-20KT ERN VA RIVERS) WITH GUSTS UP TO
30KT OVER THE COASTAL WATERS. DURING THIS SAME TIMEFRAME...SEAS ALSO
EXPECTED TO BUILD TO 5-8FT(SOUTH) AND 6-10FT(NORTH)...WITH WAVES TO
3-4FT (UP TO 5FT IN THE MOUTH OF CHES BAY). WINDS ANTICIPATED TO
DIMINISH BELOW SCA LEVELS TUE AFTN. HOWEVER...SEAS EXPECTED TO REMAIN
ELEVATED INTO WED. A MUCH WEAKER WEATHER DISTURBANCE CROSSES THE NRN
WATERS LATE TUE NIGHT INTO WED MORNING BUT SHOULD HAVE MINIMAL
IMPACTS OTHER THAN WINDS SHIFTING AROUND TO THE WEST AOB 15KT. SEAS
POSSIBLY REMAIN ELEVATED THROUGH THU UNTIL HIGH PRESSURE CAN BUILD
OVER THE AREA THU NIGHT/FRI.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...WINTER WEATHER ADVISORY UNTIL 1 PM EST MONDAY FOR NCZ012>014.
VA...WINTER STORM WARNING UNTIL 4 AM EST TUESDAY FOR VAZ048-060>062-
069-509-510.
WINTER WEATHER ADVISORY UNTIL 4 PM EST MONDAY FOR VAZ075>078-
081>083-085-087>090-518>522.
WINTER WEATHER ADVISORY UNTIL 1 PM EST MONDAY FOR VAZ084-086-
092-093-096-523>525.
WINTER WEATHER ADVISORY UNTIL 7 PM EST MONDAY FOR VAZ064>068-
079-080-511>517.
MARINE...SMALL CRAFT ADVISORY FROM 7 PM MONDAY TO 7 PM EST TUESDAY FOR
ANZ650-652-654-656.
SMALL CRAFT ADVISORY FROM 4 PM MONDAY TO 7 PM EST TUESDAY FOR
ANZ658.
SMALL CRAFT ADVISORY FROM 1 AM TO 1 PM EST TUESDAY FOR
ANZ635>638.
SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 7 PM EST TUESDAY FOR
ANZ634.
SMALL CRAFT ADVISORY FROM 1 AM TO 4 PM EST TUESDAY FOR
ANZ630>632.
SMALL CRAFT ADVISORY FROM 10 PM MONDAY TO 4 PM EST TUESDAY FOR
ANZ633.
&&
SYNOPSIS...LKB
NEAR TERM...ALB/LKB
SHORT TERM...ALB
LONG TERM...JDM/DAP
AVIATION...BMD/DAP
MARINE...JDMHazardous weather outlook, Feb 14, 10:10 AM EST, 14 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
1010 AM EST SUN FEB 14 2016
MDZ021>025-NCZ012>017-030>032-102-VAZ084-086-092-093-095>100-523>525-
151515-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-GLOUCESTER-MATHEWS-
SOUTHAMPTON-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-YORK-NEWPORT NEWS-
HAMPTON/POQUOSON-
1010 AM EST SUN FEB 14 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
LOW PRESSURE WILL SPREAD LIGHT SNOW IN THE AREA LATE TONIGHT OR
EARLY MONDAY MORNING. ACCUMULATIONS OF UP TO ONE INCH ARE
POSSIBLE. THE SNOW WILL CHANGE TO RAIN ON MONDAY. THE RAIN WILL
CONTINUE HEAVY AT TIMES MONDAY NIGHT THROUGH TUESDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ048-060>062-069-509-510-151515-
FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-POWHATAN-WESTERN LOUISA-
EASTERN LOUISA-
1010 AM EST SUN FEB 14 2016
...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EST
TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE PIEDMONT OF CENTRAL
VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ064>068-079-080-511>517-151515-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-BRUNSWICK-DINWIDDIE-
WESTERN HANOVER-EASTERN HANOVER-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD-WESTERN HENRICO-EASTERN HENRICO-
WESTERN KING WILLIAM-
1010 AM EST SUN FEB 14 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
VAZ075>078-081>083-085-087>090-518>522-151515-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-PRINCE GEORGE-
CHARLES CITY-NEW KENT-MIDDLESEX-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
EASTERN KING WILLIAM-WESTERN KING AND QUEEN-EASTERN KING AND QUEEN-
WESTERN ESSEX-EASTERN ESSEX-
1010 AM EST SUN FEB 14 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 PM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...THE MIDDLE
PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE
PENINSULA OF SOUTHEAST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 14, 10:53 PM EST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
1053 PM EST SUN FEB 14 2016
NCZ015>017-030>032-102-VAZ095-097-098-150900-
PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-
OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE-
VIRGINIA BEACH-
INCLUDING THE CITIES OF...ELIZABETH CITY...EDENTON...COROLLA
1053 PM EST SUN FEB 14 2016
...PERIODS OF SNOW TO IMPACT THE EARLY MORNING COMMUTE MONDAY...
WHILE AREAS FARTHER TO THE NORTH AND WEST ARE UNDER A WINTER
WEATHER ADVISORY...MOST OF HAMPTON ROADS AND NORTHEAST NORTH
CAROLINA IS EXPECTED TO RECEIVE LESS SNOW AND SLEET...WITH A MORE
RAPID CHANGEOVER TO ALL RAIN EXPECTED BY MID MORNING.
HOWEVER...AROUND ONE INCH OF SNOW IS EXPECTED BEFORE THAT
CHANGEOVER OCCURS...AND AREA ROADS WILL BE SLICK DURING THE MONDAY
MORNING COMMUTE. A WINTER WEATHER ADVISORY MAY BE ISSUED FOR THIS
AREA IF CONDITIONS WORSEN OVERNIGHT.
MOTORISTS WILL NEED TO BE ALERT TO THE POSSIBILITY OF SLICK
SPOTS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING...ESPECIALLY
ON BRIDGES AND OVERPASSES. ALLOW FOR EXTRA TIME TO REACH YOUR
DESTINATION AND AVOID SUDDEN STOPS OR ACCELERATIONS.
BROWN
Winter Storm, Dorchester
- When
- February 15, 1:00 AM EST to 6:00 PM EST
- Where
- Dorchester forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 38.423, -76.083 (the zone’s center; the record gives no point)
Snowfall totals were generally between 4 inches and 6 inches across the county. Cambridge and Taylors Island reported 6.0 inches of snow.
Winter Storm, Wicomico
- When
- February 15, 1:00 AM EST to 1:00 PM EST
- Where
- Wicomico forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 38.369, -75.631 (the zone’s center; the record gives no point)
Snowfall totals were generally between 3 inches and 5 inches across the county. Delmar, Maple Plains, and Pittsville reported 5.0 inches of snow. Salisbury reported 4.0 inches of snow.
Winter Storm, Somerset
- When
- February 15, 1:00 AM EST to 1:00 PM EST
- Where
- Somerset forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 38.080, -75.853 (the zone’s center; the record gives no point)
Snowfall totals were generally between 3 inches and 5 inches across the county. Princess Anne reported 5.1 inches of snow.
Winter Storm, Inland Worcester
- When
- February 15, 1:00 AM EST to 1:00 PM EST
- Where
- Inland Worcester forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 38.217, -75.297 (the zone’s center; the record gives no point)
Snowfall totals were generally between 3 inches and 5 inches across the county. Pocomoke City reported 5.0 inches of snow. Showell reported 4.2 inches of snow. West Ocean City reported 4.0 inches of snow.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Florida, February 15, 20163 injured · $5.2 million · EF3 · 13 events
- Tornadoes and Hail in Mississippi, February 15, 20162 injured · $3.2 million · EF2 · 50 events
- Tornadoes and Hail in Alabama, February 15 to 16, 20161 injured · $1.7 million · EF2 · 38 events
- Damaging Winds in Florida, February 15, 2016$117,000 · 70 kt wind · 52 events
- Heavy Snow in Ohio, February 15 to 16, 2016$1.1 million · 4 events
- Winter Storm in New York, February 15 to 16, 2016$295,000 · 17 events
- Heavy Snow in Pennsylvania, February 15 to 16, 2016$550,000 · 3 events
- Winter Weather in Vermont, February 15 to 16, 2016$160,000 · 16 events
- Damaging Winds and Winter Weather in Georgia, February 15 to 16, 2016$115,000 · 70 kt wind · 12 events
- Hail and Damaging Winds in Mississippi, February 15, 2016$77,000 · 1 in hail · 11 events
- Damaging Wind and Lightning Strikes in Louisiana, February 15, 2016$80,000 · 52 kt wind · 3 events
- Tornado and Hail in Mississippi, February 15, 20162 injured · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 618423, 618429, 618433, 618437.